# SDR MALA000377

- Difficulty date: July 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX PITOT HEATER POPPED TWICE, RESET ONCE.. C/B POPPED DURING FLIGHT IN RAIN AND CLOUDS.  MAINTENANCE REPLACED AUX PITOT HEATER C/B. OPS CHECKS GOOD.
